# SDR ASOA201001813

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 20,993 hours, 18,377 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Weak
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LEFT AND FLIGHT ATTENDANT FLASHLIGHTS DIM.  REPLACED CAPT AND F/A'S FLASHLIGHT BATTERIES OPS CK GOOD IAW CRJ 200 AMM 25-61-00.
